Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Divergent Cesàro and Riesz Means of Jacobi and Laguerre Expansions

Christopher Meaney
Proceedings of the American Mathematical Society
Vol. 131, No. 10 (Oct., 2003), pp. 3123-3128
Stable URL: http://www.jstor.org/stable/1194444
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Divergent Cesàro and Riesz Means of Jacobi and Laguerre Expansions
Preview not available

Abstract

We show that for δ below certain critical indices there are functions whose Jacobi or Laguerre expansions have almost everywhere divergent Cesàro and Riesz means of order δ .

Page Thumbnails

  • Thumbnail: Page 
3123
    3123
  • Thumbnail: Page 
3124
    3124
  • Thumbnail: Page 
3125
    3125
  • Thumbnail: Page 
3126
    3126
  • Thumbnail: Page 
3127
    3127
  • Thumbnail: Page 
3128
    3128